# SDR SWAA2022060806245

- Difficulty date: May 10, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER PANEL P/N 141A5810-272 UPPER SKIN FWD AREA HAS PULLED STRANDS. /  IDENTIFIED PANEL 141A5810-272 IAW SRM 53-00-50-0I-1 FIGURE 2; DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.B.(2) AND WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED 23 EA. INSERTS FROM THE PANEL AND REMOVED UPPER SURFACE PLY DAMAGE FROM THE FULL WIDTH OF THE PANEL FOR 17.5' OF THE PANEL STARTING FROM THE FORWARD EDGE OF THE PANEL AND RUNNING AFTWARD AND CLEANED REPAIR AREA WITH NO DISBOND OR CONTAMINATION NOTED; WORK PERFORMED IAW SRM 53-00-50-2R-1 PARAGRAPH 3.A-F.
